# SDR DALA2017083106525

- Difficulty date: August 30, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 83,649 hours, 38,169 cycles
- System (JASC): 2572 · Electronic Shelf Section
- Part: Shelf
- Condition: Cracked
- Location: E/E Rack
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRONIC EQUIPMENT BAY SHELF E4-4 HAS A CRACK AT THE RT OTBD LOCKING KNOB.  REMOVED AND REPLACED THE TRAY IAW  SRM 51-40-02 AND DWG 284N1514 REV A.
